# SDR SWIA200311932

- Difficulty date: May 1, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 602 hours, 632 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT MOVE LEFT.  REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL PANEL.  OPS CHECKS GOOD.  FUNCTIONS IN BOTH DIRECTIONS.
